# SDR DALA1019343270

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 33,335 hours, 14,878 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON STRINGER COUPLINGS BETWEEN S41L TO S43L FROM FRAME 30 TO FRAME 31. REPAIRED IAW SRM 51-42-11, SRM 51-44-11, SRM 51-75-12 AND DWG 53231516.
